# SDR DALA1108170188

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 67,727 hours, 10,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Seat 19fg & 37fg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 19FG AND 37FG ARE INOPERATIVE.  MX RECONNECTED LIGHT AT 27GF.  SYS OPS IS NORMAL.
